# SDR 97ZZZX3938

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361ES
- Make and model: Cessna 172RG
- Aircraft serial: 172R80011
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Diode
- Part number: 1N6391
- Condition: Failed
- Location: Alternator Bus
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR IN-FLIGHT FAILURE TOGETHER WITH FAILURE OF NAV 1 AND GPS.  ALTERNATOR FIELD BREAKER OPEN.  REPLACED TWO SHORTED DIODES WITH CESSNA P/N 1N6391.  AIRCRAFT WITH ONE HOUR TEST FLIGHT WAS UNEVENTFUL AND AIRWORTHY WITH ALL ELECTRICAL DEVICES WORKING.
